# SDR 95ZZZX4160

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fs 320-361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, FOUND SEVERAL STRINGERS AND DOUBLERS CORRODED IN LOWER BELLY AREA FROM STA 320 - STA 360. INTERNAL DOUBLER CORRODED ON SKIN PANEL STA 351 TO STA 360, STR 27L TO STR 27R.  STRINGER SEGMENT CORRODED STA 351 TO STR 360, STR 26R.  FRAME TO TEE CHORD SHEAR TIE CORRODED STA 328R BELOW STR 28.  RIGHT SUBFRAME CORRODED WHERE FLANGE MEETS LOWER TEE CHORD STA 320, STR 28.  DEFECTS COULD BE MOISTURE AS PARTS ARE IN CLOSED AREA.
